PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 1 | 85-91
Tytuł artykułu

Poincaré's recurrence theorem for set-valued dynamical systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
 Abstract. The existence theorem of an invariant measure and Poincare's Recurrence Theorem are extended to set-valued dynamical systems with closed graph on a compact metric space.
Słowa kluczowe
Rocznik
Tom
54
Numer
1
Strony
85-91
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-03-25
Twórcy
  • [13] S. M. Ulam, Problems in Modern Mathematics, Wiley, New York 1964. Ceremade, Université de Paris-Dauphine, 75775 Paris Cedex 16, France
  • Paris
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, 1984.
  • [2] J.-P. Aubin qnd H. Frankowska, Set-Valued Analysis (to appear).
  • [3] J.-P. Aubin, Mathematical Methods of Game and Economic Theory, Stud. Math. Appl. 7, North-Holland, 1979.
  • [4] N. Dunford and J. T. Schwartz, Linear Operators I, Wiley, New York 1957.
  • [5] K. Fan, Extension of two fixed-point theorems of F. E. Browder, Math. Z. 112 (1969), 234-240.
  • [6] K. Fan,, A minimax inequality and applications, in: Inequalities III, Shisha Ed., 1972.
  • [7] B. O. Koopman, Hamiltonian systems and transformations in Hilbert spaces, Proc. Nat. Acad. Sci. U.S.A. 17 (1931), 315-318.
  • [8] A. Lasota and M. C. Mackey, Globally asymptotic properties of proliferating cell populations, J. Math. Biol. 19 (1984), 43-62.
  • [9] A. Lasota and M. C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge University Press, 1985.
  • [10] A. Lasota and G. Pianigiani, Invariant measures on topological spaces. Boll. Un. Mat. Ital. (5) 14B (1977), 592-603.
  • [11] A. Lasota, Invariant measures and a linear model of turbulence, Rend. Sem. Mat. Univ. Padova 61 (1979), 39-48.
  • [12] A. Lasota, Statistical stability of deterministic systems, Lecture Notes in Math. 82, Springer, Berlin 1982, 386-419.
  • [13] S. M. Ulam, Problems in Modern Mathematics, Wiley, New York 1964.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.desklight-2fa82d99-1f24-497b-b908-df832430a5f0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.